Posted 13 June 2014 - 12:26 AM
Posted 13 June 2014 - 04:32 AM
moved to prescription acne medications forum
Started The Acne.org Regimen 2nd July 2013
Posted 15 June 2014 - 11:50 AM
Definitely issues with the liver. Accutane is filtered by that organ so it is important to treat your body like a temple while on it. This means working out, eating healthy 90% of the time and staying emotionally fit. A drink here and there should not hurt but just be aware that every time you drink, it's something else for your liver to filter.
It's a rocky road but like everything else in life, there is always a beginning and an end. Here's to finding my end.
God is good to me..........more than I deserve.
Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.
Posted 17 June 2014 - 09:07 AM
My doc said I can have an ocassional drink(s) while on my course.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users